Alert archive / Massachusetts / Small Craft Advisories in 2014

Small Craft Advisory 67, NWS Boston/Norton, MA

May 19, 2014

NWS Boston/Norton, MA issued this small craft advisory at May 19, 2014, 3:15 PM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
May 19, 2014, 3:15 PM EDT (19:15 UTC)
Expired
May 19, 2014, 7:34 PM EDT
In force
4 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WHUS71 KBOX 191915
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
315 PM EDT MON MAY 19 2014

.SCATTERED SHOWERS THIS AFTERNOON MAY CONTAIN GUSTS BETWEEN 25 TO
30 KTS ACROSS THE NEAR SHORE WATERS. AS AN UPPER LEVEL SYSTEM
MOVES OVER THE WATERS...THE OUTER WATERS COULD BUILD TO 5 TO 6
FEET THIS EVENING LASTING INTO TOMORROW.

ANZ230-231-251-200300-
/O.NEW.KBOX.SC.Y.0067.140519T1915Z-140520T0300Z/
BOSTON HARBOR-CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
315 PM EDT MON MAY 19 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING.

* WINDS AND SEAS...NORTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-255-200315-
/O.NEW.KBOX.SC.Y.0067.140519T2300Z-140521T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
315 PM EDT MON MAY 19 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 8 PM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 8 PM EDT
TUESDAY.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
1 follow-up statement
004 
WHUS71 KBOX 192334
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
734 PM EDT MON MAY 19 2014

ANZ230-231-251-200045-
/O.CAN.KBOX.SC.Y.0067.000000T0000Z-140520T0300Z/
BOSTON HARBOR-CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
734 PM EDT MON MAY 19 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

ANZ250-254-255-200045-
/O.CAN.KBOX.SC.Y.0067.000000T0000Z-140521T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
734 PM EDT MON MAY 19 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at May 19, 2:08 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 19, 2:08 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
208 PM EDT MON MAY 19 2014

.SYNOPSIS...
A COLD UPPER LEVEL DISTURBANCE WILL YIELD CLOUDS AS WELL AS A
SHOWER OR ISOLATED THUNDER SHOWER FOR SOME TODAY AND TOMORROW.
LOW PRESSURE RACES EAST ALONG THE CANADIAN BORDER MIDWEEK...THEN
REDEVELOPS SOUTH OF NEW ENGLAND THURSDAY...BRINGING RAIN FOR THE
LATTER PART OF THE WEEK. HIGH PRESSURE SLOWLY BUILDS INTO THE
REGION OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

200 PM UPDATE...

OVERALL TREND IN THE FORECAST REMAINS ON TRACK FOR THIS AFTERNOON.
CLOUD COVER HAS INCREASED ACROSS MUCH OF THE REGION AS WELL.LOW
LEVEL LAPSE RATES HAVE STEEPEN BETWEEN 8-9.5 C/KM ALLOWING FOR
MOVE SCATTERED SHOWERS THEN YESTERDAY. THE ONLY MAIN THING LACKING
FOR THE POSSIBILITY OF THUNDERSTORMS IS THE MOISTURE COMPONET. THE
CLOUD BASES ARE HIGH...AROUND 6KFT LIMITING THE UPDRAFT POTENTIAL
FOR THESE SHOWERS. ALSO AT THE SURFACE TEMP/DEWPOINT DEPRESSION IS
ABOUT A 20 TO 30 DEGREE DIFFERENCE WHICH WILL ALLOW IN PRECIP
FALLING OUT OF THE CLOUD BASE TO STRUGGLE TO REACH THE GROUND.
HAVE RECEIVED MANY REPORTS OF SPRINKLES AND SOME LIGHT RAIN...BUT
PRECIP HAS STRUGGLED TO REACH THE GROUND.

IF A SHOWER GROWS ENOUGH FOR A GOOD DOWNPOUR...THEN A QUICK BURST
OF COOL AIR AND GUSTY WINDS MAY ACCOMPANY IT. UPPER LEVEL TEMPS
ARE QUITE COOL...-10 AT 700MB. PLUS THE WINDS ALOFT ARE ALSO
GUSTY...ABOUT 30 KTS AT 700MB...WHICH IS WHERE WE ARE MIXING TOO
TODAY.

MADE A FEW MINOR TWEAKS TO ACCOUNT FOR CURRENT CONDITIONS BUT
OVERALL A MOSTLY PLEASANT DAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
TONIGHT...
THE UPPER LVL VORTEX BEGINS TO SPIN OUT TO THE...BUT WITH STEEP
LAPSE RATES AND MID LVL MOISTURE HOLDING IN CAN/T RULE OUT THAT
SOME -SHRA/TS MAY LINGER SOMEWHAT INTO THE OVERNIGHT HOURS
ESPECIALLY ACROSS THE E. WILL ALSO NEED TO MONITOR THE WATERS AS
GUIDANCE DOES SHOW A BRIEF BURST IN INSTABILITY NEAR SUNSET AS THE
COLD AIR MOVES OVER THE HIGHER DWPTS OVER THE WATERS...INCREASING
THE SFC INSTABILITY IN COMPARISON TO THE LAND. WILL MAINTAIN POPS
ACROSS THE E TO START BUT SLOWLY PULL THEM DOWN AND TO THE E
THROUGH THE OVERNIGHT AS THE BEST FORCING AND INSTABILITY SHIFT
OFFSHORE AND THE DIURNAL HEATING CUTS OFF ANY AVAILABLE SFC
INSTABILITY. LIKELY TO BE MORE CLOUDS AROUND...AND FOR LONGER
TONIGHT THAN SUN NIGHT...SO EVEN THOUGH AIRMASS IS SIMILAR...MIN
TEMPS ARE LIKELY TO BE A BIT MILDER. MAINLY THE LOW 40S TO MID
50S...WARMEST IN THE E WHERE CLOUDS ARE LIKELY TO LINGER THE
LONGEST.

TUE...
UPPER VORTEX DEEPENS AND AS SUCH...SLOWS AS IT MOVES ESE OF CAPE
COD AND THE ISLANDS. THEREFORE...LIKELY THAT SOME OF ITS UPPER LVL
COLD AIR REMAINS IN PLACE AS WEAK ENERGY WRAPS IN THE SLY FLOW
UPSTREAM. THEREFORE...EVEN THOUGH THERE MAY BE A MOSTLY SUNNY
START FOR SOME ON TUE...EXPECT INCREASING CLOUDS ONCE
AGAIN...ESPECIALLY E OF AN IJD-ORH-AFN LINE. H5 TEMPS WARM TO
ABOUT -20C /STILL COLD FOR MAY/ BUT THIS ALLOWS LAPSE RATES TO
FALL MAINLY 6.0-6.5C/KM MAINLY E OF THE LINE MENTIONED.
THEREFORE...GIVEN WEAK WAVES OF ENERGY AND SOME LEFTOVER
MOISTURE...NOT OUT OF THE QUESTION A FEW MORE SHOWERS DEVELOP
ACROSS THE E AGAIN BY PEAK HEATING. ESPECIALLY AS LOCALIZED E
COASTAL SEA BREEZE PUSHES INLAND IN THE AFTERNOON THANKS TO WINDS
MORE NORTHERLY THEN NORTHWESTERLY. FOR NOW...WILL KEEP TS OUT OF
WORDING GIVEN THE SOMEWHAT MORE STABLE PROFILE. TEMPS ARE SIMILAR
ONCE AGAIN THANKS TO LITTLE CHANGE IN AIRMASS...BUT GIVE A BIT
WARMER TEMPS A LOFT...WILL INCH HIGHS UP INTO THE LOW-MID 70S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
BIG PICTURE...

THE UPPER FLOW STARTS WITH ONE CLOSED LOW OFF CAPE COD AND A SECOND
OVER THE SOUTHWEST USA...HIGH PRESSURE OVER THE SOUTHERN
STATES...AND A SHORTWAVE RACING EAST ALONG THE CANADIAN BORDER. AS
THE LOW OFF OUR COAST MOVES EAST WEDNESDAY-THURSDAY...THE SHORTWAVE
TURNS SOUTHEAST ACROSS THE GREAT LAKES AND NORTHEAST USA FORMING
ANOTHER CLOSED LOW OVER NEW ENGLAND. THE LOW THEN EJECTS THROUGH THE
MARITIMES OVER THE WEEKEND.

THE DAILIES...

TUESDAY NIGHT-WEDNESDAY MORNING...WEAK SHORTWAVE RIDGE BUILDS OVER
NEW ENGLAND AND SHOULD PROVIDE A DRY PERIOD OVERNIGHT AND FIRST PART
OF WEDNESDAY. INCREASING RH VALUES ABOVE 700 MB SO EXPECT INCREASING
MID AND HIGH CLOUDS.

WEDNESDAY AFTERNOON THROUGH THURSDAY... SHORTWAVE IS SUPPORTED BY
105 KNOT UPPER JET. MEANWHILE A 40 KNOT LOW LEVEL SOUTH JET LEADS
THE SURFACE LOW MOVING ACROSS FROM THE GREAT LAKES. THIS LOW LEVEL
JET CROSSES OUR AREA WEDNESDAY NIGHT/THURSDAY MORNING...PROVIDING A
PERIOD OF ISENTROPIC LIFT. THE LEFT EXIT REGION OF THE JET MOVES
OVER SOUTHERN NEW ENGLAND WEDNESDAY NIGHT AND THURSDAY MORNING
PROVIDING UPPER VENTING THAT WILL SUPPORT THE LIFT. EXPECT
INCREASING CHANCE OF RAIN/SHOWERS FROM LATE WEDNESDAY THROUGH
THURSDAY.  AS THIS ZONE OF LIFT SHIFTS SOUTHEAST OVER THE COASTAL
WATERS SOUTH OF OUR AREA IT WILL GENERATE A SECONDARY SURFACE LOW
THAT WILL MAINTAIN AN EAST-NORTHEAST FLOW OVER OUR AREA DURING THE
AFTERNOON.  WILL TREND INCREASING POPS FROM LATE WEDNESDAY THROUGH
THE NIGHT WITH HIGHEST VALUES THURSDAY MORNING...THEN DIMINISHING AS
THE SECONDARY TAKES OVER.  WEDNESDAY TEMPS WILL BE SEASONABLE...THEN
COOLER TEMPS THURSDAY IN THE INCREASING EAST FLOW.

FRIDAY...UPPER LOW AND COLD POOL OVERHEAD AS SURFACE SYSTEM EJECTS
SOUTH OF NOVA SCOTIA. SUFFICIENT INSTABILITY FOR CLOUDS AND SHOWERS/

SATURDAY-SUNDAY...COLD POOL MOVES OFF OVER THE WEEKEND. THIS WILL
DIMINISH THE INSTABILITY CLOUDS AND CHANCE OF SHOWERS EACH DAY...AND
IT WILL SUPPORT MILDER DAYTIME TEMPERATURES. SURFACE HIGH PRESSURE
OVER THE MIDWEST WILL BUILD EAST...ALSO TRENDING TOWARD
PROGRESSIVELY TOWARD LOWER POPS EACH DAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TUESDAY NIGHT/...HIGH CONFIDENCE.

BEFORE 00Z...VFR TODAY WITH HIT OR MISS -SHRA ACROSS ALL SITES.
BETTER CHANCE TO SEE WET PAVEMENT IS ALONG AND EAST OF MHT-ORH-
UUU. GUSTY WINDS THIS AFTERNOON SHOULD SUBSIDE AFTER SUNSET.

AFTER 00Z...SHOWERY WEATHER WILL CONTINUE OVERNIGHT STAYING
CONFINED ACROSS THE EASTERN SEABOARD. VFR TOMORROW WITH ISOLATED
SHOWERS ACROSS THE EASTERN HALF OF THE REGION...LESS NUMEROUSTHEN
TODAY. SEA BREEZES LIKELY ON BOTH SHORELINES. CONDITIONS SHOULD
BE CLEARING UP TUESDAY NIGHT YIELDING TO VFR.

KBOS TAF...HIGH CONFIDENCE IN TAF. SEA BREEZE NOT EXPECTED
TODAY...BUT POSSIBLE TOMORROW.

KBDL TAF...HIGH CONFIDENCE IN TAF.

OUTLOOK...WEDNESDAY THROUGH FRIDAY...MODERATE CONFIDENCE.

TUESDAY NIGHT THROUGH WEDNESDAY...VFR MOST OF THE TIME THROUGH
WEDNESDAY MIDDAY.

WEDNESDAY AFTERNOON THROUGH THURSDAY...CLOUDS LOWERING AND
THICKENING WEDNESDAY AFTERNOON WITH INCREASING CHANCE OF MVFR
CIGS/VSBYS LATE IN THE DAY. IFR IN RAIN AND FOG WEDNESDAY NIGHT AND
THURSDAY.

FRIDAY...VFR WITH SCATTERED MVFR CIGS/VSBYS IN SHOWERS.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

THROUGH TUESDAY...GENERALLY HIGH CONFIDENCE.
WINDS REMAIN OUT OF THE NW TODAY WITH SOME GUSTS TO AROUND 20 KT
POSSIBLE. THIS MAY LEAD TO SEAS BUILDING INTO TONIGHT AND THERE IS
THE LOW CHANCE THAT THE ERN AND SE OCEAN WATERS MAY REACH 5
FT...BUT CONFIDENCE IS TOO LOW IN THIS TO ISSUE ANY SMALL CRAFT
ADVISORIES WITH THIS UPDATE.

WINDS SHIFT FROM THE W-NW TO NW THEN FINALLY APPROACH N DURING THE
DAY MON WITH ANOTHER SHOT AT 20-25 KT GUST WINDS AT TIMES. IF SEAS
DO REACH 5 FT ON THE OCEAN WATERS OVERNIGHT...THEY ARE LIKELY TO
LINGER INTO THE DAY ON TUE BEFORE DISSIPATING UNDER THE N FLOW.
MAY NEED TO WATCH WIND GUSTS FOR A NEAR SHORE SMALL CRAFT ADVISORY
BUT ONCE AGAIN THIS IS MARGINAL AND MAY BE SHORT LIVED.

OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...MODERATE CONFIDENCE.

TUESDAY NIGHT-WEDNESDAY...WINDS AND SEAS DIMINISH TUESDAY NIGHT AND
REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS WEDNESDAY. WINDS DO
PICK UP OUT OF THE SOUTH-SOUTHEAST WEDNESDAY AFTERNOON AHEAD OF AN
APPROACHING GREAT LAKES WEATHER SYSTEM.

WEDNESDAY NIGHT-THURSDAY...RAIN AND FOG DEVELOP WEDNESDAY NIGHT AS A
WEATHER SYSTEM FROM THE GREAT LAKES REDEVELOPS SOUTH OF LONG ISLAND.
EAST WINDS WILL INCREASE AT THE SURFACE AHEAD OF THIS SYSTEM
WEDNESDAY NIGHT AND THURSDAY. MEANWHILE SOUTH WINDS AT 2000 FEET
ABOVE THE SURFACE WILL ALSO INCREASE AND MAY REACH 40-45 KNOTS. THIS
COULD BRING SURFACE GUSTS OF 20-25 KNOTS LATE WED NIGHT AND THURSDAY
MORNING. BEST CHANCE WOULD BE ON THE SOUTHERN WATERS.  THIS WIND
WILL STIR SEAS A LITTLE WITH 5-6 FOOT HEIGHTS POSSIBLE ON THE
EXPOSED WATERS. A SMALL CRAFT ADVISORY MAY BE REQUIRED DURING THIS
TIME PERIOD.

FRIDAY... SURFACE WINDS WILL SHIFT NORTH-NORTHEAST AS THE WEATHER
SYSTEM MOVES SOUTH OF NOVA SCOTIA. SEAS OF 5 FEET SHOULD LINGER ON
THE WATERS EAST AND SOUTHEAST OF MASSACHUSETTS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...WTB/DOODY
NEAR TERM...DUNTEN
SHORT TERM...DOODY
LONG TERM...WTB
AVIATION...WTB/DUNTEN
MARINE...WTB/DOODY
Hazardous weather outlook, May 19, 3:46 AM EDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
346 AM EDT MON MAY 19 2014

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-200800-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
346 AM EDT MON MAY 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-200800-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
346 AM EDT MON MAY 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.